# SDR HALA2011052000219

- Difficulty date: May 20, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 95,085 hours, 17,980 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - HYD LEAK TAIL SECTION ON GROUND WHEN PUMPS TURNED ON LT SYS ZERO QUANTITY.  FOUND HOSE FROM RUDDER RATIO CHANGER ACTUATOR TO MANIFOLD LEAKING.  REMOVED AND REPLACED HOSE FROM RUDDER RATIO CHANGER ACTUATOR TO MANIFOLD. SERVICED LT HYD SYSTEM WITH 3 GAL, CHECKED LT SYSTEM DELTA P INDICATORS NO DEFECTIVE NOTED, OPS CHECK, LEAK CHECK GOOD.
